# SDR VJ9800581

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 410.5 & 412.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 1.5 INCHES BY .037 D/X=41 AT FS 410.5, L28-29R, AND FS 412.5, L28-29R, OF 1 INCH BY .018 D/X=56 OUT OF LIMIT IAW SRM 53-04, FIG 10.  CUT OUT DENT, FABRICATED AND INSTALLED DOUBLERS AND FILLERS IAW DC9 SRM 51-10-4, 53-01 FIG 4, 51-10-3, 51-30-2 AND -5 PLUS AIRTRAN RES 981762.
